# SDR DALA2019011700342

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5652, L/P 0906844) OUT OF LIMITS INBOARD CHORD STA 750-780 RBL 59.0 (W2). SUMMARY: IN REF NRC 455 (CORROSION LEVEL II) INBOARD CHORD WAS REPLACED PER SRM 53-00-13 REPAIR 1.
